|ITEM METADATA RECORD
|Title: ||Vortices in the 2-dimensional-s = 1/2-xy model|
|Authors: ||Betts, Dd|
|Issue Date: ||1981 |
|Publisher: ||Iop publishing ltd|
|Series Title: ||Journal of Physics A. Mathematical and General vol:14 issue:2 pages:531-538|
|Publication status: ||published|
|KU Leuven publication type: ||DI|
|Appears in Collections:||Theoretical Physics Section|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science